Lybrate.com has an excellent community of General Surgeons in India. You will find General Surgeons with more than 29 years of experience on Lybrate.com. You can find General Surgeons online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Laparoscopic Cholecystectomy Procedure
Treatment of Lumpectomy
Treatment of Bone Marrow Transplantation
Kidney Stones Treatment
Male Breast Reduction Treatment
Accident Injuries Treatment
Gastric Bypass Surgery
Prostate Laser Surgery
Urinary Incontinence Surgery
Stem Cell Transplant
Post Induction Therapy
Post Induction Transplant
Varicose Vein Laser Treatment
Submit a review for Dr. Jitendra TiwariYour feedback matters!
I am a little more worried about pimples on my face its getting more and more tricky as it wasn't that long ago and more tricky as it wasn't a good day today is the best way for you and more.
Hi, From last one month I can see some portion of discolored skin near down my private area. It looks like fugal infection to me and I using anti fugal cream from few weeks but it not cured yet. Now I can also see on that portion of skin some slight white color small small like circle type marks. But there is no itching etc. Please suggest what to do? Thanks, Ashish.
Hi sir. Please help me. My boy friend skin color becomes very dark day by day. He is looking like he is from africa. Aisa lagra ki uski skin jal rahi hi. Please kuch solution bolo please 6 month bad shadi hai hamari.
Sir for a 22 years girl pls tell me a name of cream that can glow and bright her face because next year he will marry pls tell me a name of brightening cream.
I am 30 male having black complexion only on my neck and rest body color is Wheaties. please help me in this.
I have black spots as well as pimples on my back. I used scar removal cream for 4 months but didn't see any changes. What should I do?
Dear sir There is itching and rashes in my skin inner wearing area and the itching on hands also. Please refer a herbal soap used for me. And to recover from all itches. Now I am using pears.
I have black spots as well as pimples on my back. I used scar removal cream for 4 months but didn't see any changes. What should I do.
Periods, on their own, can be very uncomfortable but sometimes it can also trigger a rash making it all the more uncomfortable. This is a common problem faced by women who use commercial pads or sanitary napkins during this period. This is because they contain plastics, scents and chemicals that can irritate the sensitive skin in your genital area. Here are a few tips to help you deal with these rashes:
Change Your Pads Regularly: Whether your flow is light or heavy, the same pad should not be worn for more than 4 to 6 hours. Change your pads even if your pad does not look full once this time has passed. Along with menstrual blood, sanitary napkins also soak up sweat and bacteria. The groyne area is naturally moist and warmer than the rest of your body making it the ideal condition for bacteria to grow. Changing your pad regularly keeps these bacteria from multiplying.
Consider Alternatives: One of the main reasons pads cause rashes is because they rub against the skin and this friction irritates the skin. Hence, consider alternatives like tampons and menstrual cups that do not rub against the skin. You could also try cloth pads made using natural unbleached cotton.
Wear Right Underwear: Avoid synthetic underwear and use the only cotton while you are on your periods. This allows the skin to breathe and keeps moisture from building up inside the underwear. Also, ensure that your underwear fits well and can hold your pad in place.
Clean Well: Do not use wipes or tissue to clean your genital area but instead wash gently with water a few times a day. Once washed, dry the skin thoroughly before putting your underwear on. Do not use any type of soap, body wash or scents in the area. Also, avoid bubble baths and saunas.
- See a Doctor: In some cases, a rash can also be a symptom of herpes or a vaginal yeast infection. If you alternate between pads and tampons, a rash could also be a sign of toxic shock syndrome. Hence, if the rash persists for a few days, consult a doctor. Your doctor can prescribe a topical cream to be used to relieve the itchiness and inflammation depending on the rash. You could also use an anti-chafing cream on your bikini line. Diaper rash cream is an over the counter cream that usually works well in such cases.